Volume 17, Number 3
Previous Issue Next Issue

Xing Ye Yue, Li-shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232

Preview Full PDF 205 1778 Abstract

Ping Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242

Preview Full PDF 195 1878 Abstract

Yu Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256

Preview Full PDF 192 1807 Abstract

Zhong Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274

Preview Full PDF 195 1814 Abstract

Guo Qiang He & Lin Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284

Preview Full PDF 195 1813 Abstract

Kai Tai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292

Preview Full PDF 221 1933 Abstract

Xiu Min Shao & Zhi Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306

Preview Full PDF 191 1848 Abstract

Zi Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314

Preview Full PDF 194 1836 Abstract

Qi Nian Jin & Zong Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326

Preview Full PDF 182 1888 Abstract

Jie Quan Li & Shu Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 191 1712 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard